# SDR UPS02439318

- Difficulty date: August 15, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS FOUND ON NR 4 NACELLE STRUT REAR MOUNT FWD AND AFT WEBS.  NR 4 NACELLE STRUT REAR MOUNT BULKHEAD REPAIRED AS PER RS R54-53-34881 & UPS ENGINEERING FILE NUMBER 747-54-20030.
